# SDR AALA202203167348

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,107 hours, 25,821 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: Ï¿½AUTO FLT A/THR OFFÏ¿½ ECAM DISPLAYED AFTER TAKEOFF. AUTO THROTTLE WOULD NOT RE-ENGAGE. BOTH FLIGHT DIRECTORS FAILED AND WOULD NOT RESET. FLIGHT RETURNED TO ABQ LANDING SAFELY. ACCOMPLISHED SATISFACTORY AUTOMATIC FLIGHT SYSTEM TEST AS PER AMM 22-96-00-710-001-A. NO FAULT HISTORY.
